# SDR HALA2016072700306

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 50,193 hours, 9,228 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, RT HYD QTY, EICAS DISPLAYED.  RIGHT QTY WAS .49 WITH, RF DISPLAYED.  TROUBLESHOT, FOUND LEAK CAME FROM MODULE STRUT ENGINE DRIVE PUMP PRESSURE AND CASE DRAIN FILTER DUE TO PACKING DAMAGED.  REPLACED PACKING IAW AMM TASK 29-11-17-004-001.  LEAK CHECKED OK UNDER PRESSURE.  ACFT DIVERTED TO ANOTHER STATION, WHERE A UNEVENTFUL LANDING WAS MADE.
